# SDR DHL9671521D

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING LEADING EDGE CAVITY STA 130.7 LOWER SUPPORT ANGLE CRACKED AFT OF MIDDLE SUPPORT ANGLE AT ATTACH BOLT.  INSTALLED SUPPORT ANGLE PER SRM 51-40-3, 9 INCHES BY 1 INCH BY 1 INCH.
